Suicidality in Bipolar I Disorder
Version of Record online: 1 JUN 2011
2005 The American Association for Suicidology
Suicide and Life-Threatening Behavior
Volume 35, Issue 6, pages 681–689, December 2005
How to Cite
Johnson, S. L., McMurrich, S. L. and Yates, M. (2005), Suicidality in Bipolar I Disorder. Suicide and Life-Threat Behavi, 35: 681–689. doi: 10.1521/suli.2005.35.6.681
- Issue online: 1 JUN 2011
- Version of Record online: 1 JUN 2011
- Manuscript Received: October 17, 2004 Revision Accepted: April 30, 2005
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!